Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Analytic analysis of irregular discrete universes
KTH, School of Engineering Sciences (SCI), Applied Physics, Nanostructure Physics. Royal Inst Technol, Nanostruct Phys, Stockholm, Sweden..
Stockholm Univ, Dept Phys, Stockholm, Sweden..
2018 (English)In: General Relativity and Gravitation, ISSN 0001-7701, E-ISSN 1572-9532, Vol. 50, no 9, article id 115Article in journal (Refereed) Published
Abstract [en]

In this work we investigate the dynamics of cosmological models with spherical topology containing up to 600 Schwarzschild black holes arranged in an irregular manner. We solve the field equations by tessellating the 3-sphere into eight identical cells, each having a single edge which is shared by all cells. The shared edge is enforced to be locally rotationally symmetric, thereby allowing for solving the dynamics to high accuracy along this edge. Each cell will then carry an identical (up to parity) configuration which can however have an arbitrarily random distribution. The dynamics of such models is compared to that of previous works on regularly distributed black holes as well as with the standard isotropic dust models of the FLRW type. The irregular models are shown to have richer dynamics than that of the regular models. The randomization of the distribution of the black holes is done both without bias and also with a certain clustering bias. The geometry of the initial configuration of our models is shown to be qualitatively different from the regular case in the way it approaches the isotropic model.

Place, publisher, year, edition, pages
Plenum Publishing, 2018. Vol. 50, no 9, article id 115
Keywords [en]
Black hole lattices, Cosmology, Discrete models, Local rotational symmetry
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:kth:diva-234581DOI: 10.1007/s10714-018-2436-7ISI: 000442480400001Scopus ID: 2-s2.0-85051978411OAI: oai:DiVA.org:kth-234581DiVA, id: diva2:1248416
Note

QC 20180914

Available from: 2018-09-14 Created: 2018-09-14 Last updated: 2018-09-14Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Jolin, Shan Williams

Search in DiVA

By author/editor
Jolin, Shan Williams
By organisation
Nanostructure Physics
In the same journal
General Relativity and Gravitation
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf